Changes In TB Treatment From Injectable Drugs?

Illustration of Changes In TB Treatment From Injectable Drugs?
Illustration: Changes In TB Treatment From Injectable Drugs? spandidos-publications.com

I want treatment 2 weeks ago, then I have a strong feeling of nausea, vomiting … and in the end, because the liver is high and why is it now that I tried to inject it 2 months, why is it that I also have an injection that doesn’t really work? And I was sentenced to a millionaire, I was brat, and I didn’t fall, and every mlm I was sweating. Please ask for an explanation?

1 Answer:

Hello, thank you for asking at HealthReplies.com

Miliary tuberculosis (TB miliary) is one of the complications of tuberculosis, where TB germs have spread throughout the lung tissue because germs have entered the blood circulation. Generally miliary tuberculosis occurs in someone who is low endurance or in children. Symptoms of miliary TB are generally non-specific such as:

High fever. A cold sweat. Decreased appetite. Limp. The diagnosis of miliary TB can be made based on symptoms, physical examination by a doctor and supporting examinations such as chest x-ray. These symptoms can become more apparent if you have received treatment for 2 weeks. The treatment regimen for miliary TB is also slightly different from ordinary TB, and one of them involves the type of drug given by injection or injection.

In the meantime what you can do include:

Keep following the advice of the doctor who treats you. Keep consuming the medicine according to the rules. Use a mask when traveling. Avoid dust, pollution, and cigarette smoke. Open the window of the house every morning so that air circulates and sunlight comes in. worry you should check yourself with a lung specialist who previously treated you to get an evaluation related to your condition

So much information from me, hopefully it helps

: by

Related Question

Side Effects Of Amlodipine Consumption In Patients With GERD?

Side Effects Of Amlodipine Consumption In Patients With GERD?

(11 months ago)

I have high blood pressure. Once my blood pressure was 180. Finally check 140. I regularly take amlodipine. Almost one year I drink it. But the last few days my chest feels heavy w... Read more

Can Not Urinate After A Normal Childbirth?

Can Not Urinate After A Normal Childbirth?

(11 months ago)

..mhon bnt bothSdh 3 weeks I removed ank 1. But I have not been able to do it as much as I do (not pee out). psg off the status in RSU. Also at USU on USG brkli2 u0026amp; my docto... Read more

Menstruation After 1 Month Of Birth Control Injection. Should I Repeat Birth Control Injections?

Menstruation After 1 Month Of Birth Control Injection. Should I Repeat Birth Control Injections?

(10 months ago)

Evening .. I am nur hasanah, age 25 years old, I injected family planning for 1 month right after my menstruation immediately after menstruation .. Do you have to re-inject it afte... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *